Alert archive / Mississippi / Red Flag Warnings in 2023

Red Flag Warning 9, NWS Jackson, MS

October 5, 202328 counties in Mississippi; Catahoula Parish, Concordia Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this red flag warning at Oct 5, 2023, 3:17 PM CDT for 28 counties in Mississippi; Catahoula Parish, Concordia Parish, Tensas Parish, Louisiana. It took effect at Oct 7, 2023, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 5, 2023, 3:17 PM CDT (20:17 UTC)
In effect from
Oct 7, 2023, 11:00 AM CDT
Expired
Oct 7, 2023, 7:00 PM CDT
In force
8 hr
Issued by
NWS Jackson, MS
All 31 counties

Catahoula Parish, LA, Concordia Parish, LA, Tensas Parish, LA, Adams County, MS, Claiborne County, MS, Clarke County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Neshoba County, MS, Newton County, MS, Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 35 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2023-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2023-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

396 
WWUS84 KJAN 052017
RFWJAN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson MS
317 PM CDT Thu Oct 5 2023

MSZ043>046-048>066-072>074-060430-
/O.NEW.KJAN.FW.W.0009.231007T1600Z-231008T0000Z/
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
317 PM CDT Thu Oct 5 2023

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT SATURDAY FOR
PORTIONS OF CENTRAL MISSISSIPPI...

The National Weather Service in Jackson has issued a Red Flag
Warning, which is in effect from 11 AM to 7 PM CDT Saturday. 

* AFFECTED AREA...Madison MS, Leake, Neshoba, Kemper, Hinds,
  Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson,
  Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln,
  Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and
  Forrest counties in Mississippi. 

* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 20 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$
6 follow-up statements
827 
WWUS84 KJAN 060813
RFWJAN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson MS
313 AM CDT Fri Oct 6 2023

MSZ043>046-048>066-072>074-061615-
/O.CON.KJAN.FW.W.0009.231007T1600Z-231008T0000Z/
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
313 AM CDT Fri Oct 6 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
SATURDAY FOR PORTIONS OF CENTRAL MISSISSIPPI...

* AFFECTED AREA...Madison MS, Leake, Neshoba, Kemper, Hinds, 
  Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, 
  Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, 
  Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and 
  Forrest counties in Mississippi. 

* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 20 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$

DL
902 
WWUS84 KJAN 061730
RFWJAN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson MS
1230 PM CDT Fri Oct 6 2023


MSZ043>046-048>066-072>074-070130-
/O.CON.KJAN.FW.W.0009.231007T1600Z-231008T0000Z/
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
1230 PM CDT Fri Oct 6 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
SATURDAY FOR PORTIONS OF CENTRAL MISSISSIPPI...

* AFFECTED AREA...Madison MS, Leake, Neshoba, Kemper, Hinds, 
  Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, 
  Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, 
  Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and 
  Forrest counties in Mississippi. 

* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 20 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$

LCP
901 
WWUS84 KJAN 070102
RFWJAN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson MS
802 PM CDT Fri Oct 6 2023

MSZ043>046-048>066-072>074-070915-
/O.CON.KJAN.FW.W.0009.231007T1600Z-231008T0000Z/
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
802 PM CDT Fri Oct 6 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
SATURDAY FOR PORTIONS OF CENTRAL MISSISSIPPI...

* AFFECTED AREA...Madison MS, Leake, Neshoba, Kemper, Hinds, 
  Rankin, Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, 
  Smith, Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, 
  Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and 
  Forrest counties in Mississippi. 

* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 20 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$

DC
792 
WWUS84 KJAN 070739
RFWJAN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson MS
239 AM CDT Sat Oct 7 2023

LAZ024>026-MSZ042-047-071545-
/O.EXA.KJAN.FW.W.0009.231007T1600Z-231008T0000Z/
Catahoula-Tensas-Concordia-Yazoo-Warren-
239 AM CDT Sat Oct 7 2023

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI...

The National Weather Service in Jackson has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 7 PM CDT
this evening. 

* AFFECTED AREA...Catahoula, Concordia, and Tensas parishes in
  Louisiana, and Warren and Yazoo counties in Mississippi. 

* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 20 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$

MSZ043>046-048>066-072>074-071545-
/O.CON.KJAN.FW.W.0009.231007T1600Z-231008T0000Z/
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-
Jones-Marion-Lamar-Forrest-
239 AM CDT Sat Oct 7 2023

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING FOR PORTIONS OF CENTRAL AND SOUTH
MISSISSIPPI...

* AFFECTED AREA...Madison, Leake, Neshoba, Kemper, Hinds, Rankin,
  Scott, Newton, Lauderdale, Claiborne, Copiah, Simpson, Smith, 
  Jasper, Clarke, Jefferson, Adams, Franklin MS, Lincoln, 
  Lawrence, Jefferson Davis, Covington, Jones, Marion, Lamar and 
  Forrest counties in Mississippi. 

* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 15 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$

DL
727 
WWUS84 KJAN 071534
RFWJAN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson MS
1034 AM CDT Sat Oct 7 2023

LAZ024>026-MSZ042>066-072>074-080000-
/O.CON.KJAN.FW.W.0009.231007T1600Z-231008T0000Z/
Catahoula-Tensas-Concordia-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
1034 AM CDT Sat Oct 7 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI...

* AFFECTED AREA...Portions of central Louisiana, southern 
  Mississippi, and central Mississippi.
  
* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 15 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$
598 
WWUS84 KJAN 072202
RFWJAN

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson MS
502 PM CDT Sat Oct 7 2023

LAZ024>026-MSZ042>066-072>074-080000-
/O.CON.KJAN.FW.W.0009.000000T0000Z-231008T0000Z/
Catahoula-Tensas-Concordia-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
502 PM CDT Sat Oct 7 2023

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR PORTIONS OF NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI...

* AFFECTED AREA...Portions of central Louisiana, southern 
  Mississippi, and central Mississippi. 

* WIND...North wind up to 15 mph with gusts up to 25 mph.

* HUMIDITY...As low as 15 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures will
create explosive fire growth potential.

&&

$$

DC

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this red flag warning went out at Oct 5, 12:53 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 5, 12:53 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1253 PM CDT Thu Oct 5 2023

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 1116 AM CDT Thu Oct 5 2023

Current radar scans indicate a line of scattered showers and storms
tracking east towards the Louisiana/Mississippi state line as a
shortwave trough continues to march east across the southeastern
United States. Although this rain will bring in some brief relief
from the drier weather, it will not be enough resolve our ongoing
drought situation. Given that this current rain system is falling
apart as it approaches central Mississippi this morning, went
ahead and dropped rain chances into the upper 60s and lower 70s
especially across the Delta. The main bulk of these showers will
mainly be west of I-55. As the system shifts further east, this
activity will continue to decrease as it spreads across the
eastern portions of the CWA later this afternoon and evening. 12Z
morning sounding analysis indicate a mostly dry atmosphere in the
lower levels due to the air parcel being to break through the
capping inversion around 700 mb. The ongoing cloud cover combined
with scattered showers and limited sunshine will help keep
afternoon highs in the 80s across the region. /CR/

&&

.DISCUSSION...
Issued at 341 AM CDT Thu Oct 5 2023

Today and Tonight: Although temperatures will continue to be warmer
than normal through the period, cooler temperatures and increased
rain chances are expected today and tonight. Early morning water
vapor imagery/RAP analysis showed the circulation around a shortwave
trough over the central and southern Plains. This shortwave trough
will swing east across our CWA and into Alabama by sunrise Friday.
This shortwave will also support the passage of a cold front through
our CWA that will bring an increase in the chance for much needed
rainfall. Early morning surface analysis had a weak center of low
pressure over the ArkLaTex ahead of the cold front that stretched
from the mid Mississippi river valley back across the Ozarks and
into central Texas. Regional radars had vigorous convection over east
Texas and western Louisiana associated with the center of low
pressure. Local radars showed some of the lighter convection
spreading northeast across our northwest most zones. As the
shortwave trough and associated cold front approach our CWA today
thicker cloud cover and rain will spread east into our western
zones. Rain chances are expected to be mainly along and west of the
Natchez Trace by noon. This activity will continue spreading across
the eastern portions of our CWA this afternoon and evening before
tapering off from the west after midnight. Although strong to severe
storms are not expected a few rumbles of thunder will be heard this
afternoon and evening. Latest guidance suggests heavier rain amounts
between a half inch and an inch may fall across the southern half of
our CWA where its need most. The rain and cloud cover will hold most
sites in the 80s today. Our normal highs run in the upper 70s to
lower 80s. Despite the cold front moving through the CWA tonight,
morning lows will range from the lower 60s north to the upper 60s
south. Our normal lows run in the low to mid 50s. /22/

Friday: By Friday morning, the cold front will begin pushing across
the area, bringing noticeably drier air with a persistent northerly
breeze. The more substantial shower activity will likely already be
out of the area, though isolated to scattered light showers may
linger into the early part of the day. Low level cold advection will
increase into Friday night, with temps dropping into the 50s in most
areas by Saturday morning.

Saturday through Wednesday: Behind the front, we'll experience
the coolest airmass we've seen since around the beginning of May.
However, the more impactful change will be the return of very dry
conditions, as some raw model guidance continues to tank dewpoints
into the 20s on Saturday. This along with the breezy conditions in
the wake of the front will result in heightened fire danger,
particularly for areas that see limited rainfall over the next 48
hours. Winds will be somewhat lighter by Sunday, however daytime RHs
will continue to be quite low, and at least limited fire concerns
will persist into early next week. Otherwise, temps will rebound to
near seasonal averages Monday into Tuesday, as broad surface ridging
across the Deep South maintains dry conditions into Wednesday. /DL/

&&

.AVIATION...
(18Z TAFS)
Issued at 1233 PM CDT Thu Oct 5 2023

Local radar scans show isolated to scattered -SHRA/-TSRA moving
across central Mississippi to start off the period. This could
briefly lower flying conditions into MVFR through 18Z Thursday.
Elsewhere, VFR conditions will prevail across central Mississippi
through the rest of the TAF period. Winds are expected to remain
somewhat northerly with gusts between 10 - 15 mph possible.
MVFR/IFR ceilings will develop and prevail across most TAF sites
as a weak cold front moves through the area a little after 06Z
Friday. By 17Z Friday, ceilings will start to improve to VFR
conditions as cloud cover starts to decreases around this
timeframe. /CR/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       87  66  83  54 /  40  60  30   0
Meridian      87  66  82  54 /  20  60  30  10
Vicksburg     84  65  83  54 /  60  60  20   0
Hattiesburg   90  68  85  58 /  20  50  30  10
Natchez       85  66  83  55 /  60  60  30   0
Greenville    80  63  81  50 /  70  40  10   0
Greenwood     82  63  83  49 /  60  50  10   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&

22/DL/CR
Hazardous weather outlook, Oct 5, 4:03 AM CDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
403 AM CDT Thu Oct 5 2023

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
060915-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
403 AM CDT Thu Oct 5 2023

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and central and south Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

An elevated fire danger threat will exist on Saturday across much
of central and south Mississippi and central Louisiana due to
increased wind, low humidity, and ongoing extreme to exceptional
drought. Open burning is discouraged. Limited fire danger will
exist across the remainder of the area on Saturday and will
continue across the entire area into Sunday as well.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

DL

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

Nearby

Red Flag Warnings in Mississippi, 2023Red Flag Warnings in Louisiana, 2023Every red flag warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.